# SDR 2004FA0000235

- Difficulty date: February 6, 2004
- Submitted: February 27, 2004
- Operation: General aviation
- Aircraft: N622AM
- Make and model: Amtr ALARUSCH2T
- Aircraft serial: 201023
- Engine: Lyc O235*
- System (JASC): 2700 · Flight Control System
- Part: Structure
- Condition: Chafed
- Location: Stabilator
- Part time: 28 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STABILATOR RUBS AGAINST FUSELAGE SCREW.  .5 INCH GAP ON LT SIDE, .2500 INCH GAP ON RT SIDE.  (GL13200405339)
